# SDR GUU2004F00021

- Difficulty date: May 18, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Stab Elevator
- Part time: 17,881 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RT CENTER ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED RT CENTER ELEVATOR HINGE BRACKET.
